EconPapers    
Economics at your fingertips  
 

Free convective flow of a stratified fluid through a porous medium bounded by a vertical plane

H. K. Mondal and T. K. Chaudhury

International Journal of Mathematics and Mathematical Sciences, 1994, vol. 17, 1-7

Abstract:

Steady two-dimensional free convection flow of a thermally stratified viscous fluid through a highly porous medium bounded by a vertical plane surface of varying temperature, is considered. Analytical expressions for the velocity, temperature and the rate of heat transfer are obtained by perturbation method. Velocity distribution and rate of heat transfer for different values of parameters are shown in graphs. Velocity distribution is also obtained for certain values of the parameters by integrating the coupled differential equations by Runge-Kutta method and compared with the analytical solution. The chief concern of the paper is to study the effect of equilibrium temperature gradient on the velocity and the rate of heat transfer.

Date: 1994
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/17/832687.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/17/832687.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:832687

DOI: 10.1155/S0161171294000773

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:832687